# SDR DALA2016041702967

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RT CUSP WEB BETWEEN BS 579-598 AND X=-54 TO X=-60, CARD 83, ZONE 201.  CUSP WEB RT 503 TO 598 WAS REPLACED IAW SRM 51-30-1, AMM 20-30-1, 51-30-2, 51-30-5, DWG 9930538, REV BF.
